# SDR 96ZZZX1701

- Difficulty date: March 13, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N550M
- Make and model: Israel 1125
- Aircraft serial: 061
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 674D10017
- Condition: Defective
- Location: Flap Nr 3
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACTUATOR WAS SHIPPED AS A SERVICEABLE UNIT.  TEST PER SIL 1125-27-082 R2.  ACTUATED WORM GEAR DRIVE TO MIX THE PC-10 GREASE, FULL TRAVEL BOTH DIRECTIONS.  FROZE TO MINUS 50 DEGREES FAHRENHEIT, MINUS 60 DEGREES FAHRENHEIT FOR 1.5 HRS.  BRAKE AWAY TORQUE OF 18 INCH/POUNDS OK.  RUN TORQUE 12 INCH/POUNDS WAS VERY CLOSE.  EEMCO SAYS THAT ACTUATOR PASSES THEIR TEST TO MINUS 65 DEGREES FAHRENHEIT.  ACTUATOR WAS INSTALLED PER ASTRA JET CORP.  SUBMITTER RECOMMENDS BETTER FIELD TESTING INSTRUCTIONS.
